# SDR F3LA96055

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 6546547
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CRACK INDICATIONS NOTED IN BS 727 OUTBOARD CHORD AT RT STRINGER 18A BETWEEN FORWARD AD AFT FASTENERS, UPPER AND LOWER.  ACCESSED AREA.  INSTALLED TEMPORARY REPAIR PER SB 737-53A1166.  REINSTALLED ALL ITEMS REMOVED FOR ACCESS.  WORK DOCUMENTED ON TRAMCO MWO NR FUSELAGE 268.  (M)
